Sh:941

Bib entry
@article{Sh:941,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon and Spinas, Otmar},
 title = {{Nonproper products}},
 journal = {Bull. Lond. Math. Soc.},
 fjournal = {Bulletin of the London Mathematical Society},
 volume = {44},
 number = {2},
 year = {2012},
 pages = {299--310},
 issn = {0024-6093},
 doi = {10.1112/blms/bdr094},
 mrclass = {03E40},
 mrnumber = {2914608},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.1112/blms/bdr094},
 note = {\href{https://arxiv.org/abs/0905.0526}{arXiv: 0905.0526}},
 arxiv_number = {0905.0526}
}